Alert archive / Texas / High Wind Warnings in 2023

High Wind Warning 15, NWS Midland/Odessa, TX

March 20, 2023Culberson County, Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Mar 20, 2023, 2:16 AM CDT for Culberson County, Texas; Eddy County, New Mexico. It took effect at Mar 21, 2023, 1:00 AM CDT. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2023, 2:16 AM CDT (07:16 UTC)
In effect from
Mar 21, 2023, 1:00 AM CDT
Expired
Mar 22, 2023, 9:00 PM CDT
In force
44 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2565 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WWUS74 KMAF 200716
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
216 AM CDT Mon Mar 20 2023

NMZ027-TXZ270-271-202100-
/O.UPG.KMAF.HW.A.0017.230321T0600Z-230322T0300Z/
/O.NEW.KMAF.HW.W.0015.230321T0600Z-230322T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
216 AM CDT Mon Mar 20 2023 /116 AM MDT Mon Mar 20 2023/

...HIGH WIND WARNING IN EFFECT FROM LATE MONDAY NIGHT THROUGH 
TUESDAY EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From late Monday night through Tuesday evening.

* IMPACTS...Winds will be particularly hazardous at higher
  elevations where the strongest winds are likely to occur. Be
  especially careful driving in these mountainous areas. People
  driving high-profile vehicles should strongly consider
  postponing travel through Guadalupe Pass until the winds
  subside. Severe turbulence near the mountains will be hazardous
  for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds. Use caution if you must 
drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
6 follow-up statements
714 
WWUS74 KMAF 201902
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
202 PM CDT Mon Mar 20 2023

NMZ027-TXZ270-271-210715-
/O.CON.KMAF.HW.W.0015.230321T0600Z-230322T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
202 PM CDT Mon Mar 20 2023 /102 PM MDT Mon Mar 20 2023/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT
MDT/ TO 10 PM CDT /9 PM MDT/ TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...From late Monday night through Tuesday evening.

* IMPACTS...Be especially careful driving in these mountainous
  areas. Severe turbulence near the mountains will be hazardous 
  for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People driving high-profile vehicles should strongly consider 
postponing travel through Guadalupe Pass until the winds subside.

&&

$$

NMZ028-029-033-034-TXZ273-210715-
/O.NEW.KMAF.WI.Y.0020.230321T1800Z-230322T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, and Jal
202 PM CDT Mon Mar 20 2023 /102 PM MDT Mon Mar 20 2023/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 7 PM CDT
/6 PM MDT/ TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeast New Mexico Plains, and Eastern Culberson.

* WHEN...From 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
740 
WWUS74 KMAF 210647
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
147 AM CDT Tue Mar 21 2023

NMZ027-TXZ270-271-212030-
/O.CON.KMAF.HW.W.0015.000000T0000Z-230322T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
147 AM CDT Tue Mar 21 2023 /1247 AM MDT Tue Mar 21 2023/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 70 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 10 PM CDT /9 PM MDT/ this evening.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ273-212030-
/O.CON.KMAF.WI.Y.0020.230321T1800Z-230322T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, and Jal
147 AM CDT Tue Mar 21 2023 /1247 AM MDT Tue Mar 21 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeast New Mexico Plains, and Eastern Culberson.

* WHEN...From 1 PM CDT /noon MDT/ this afternoon to 7 PM CDT /6 
  PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
449 
WWUS74 KMAF 211847
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
147 PM CDT Tue Mar 21 2023

NMZ027-TXZ270-271-221000-
/O.EXT.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
147 PM CDT Tue Mar 21 2023 /1247 PM MDT Tue Mar 21 2023/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
WEDNESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

NMZ028-029-033-034-TXZ273-220000-
/O.CON.KMAF.WI.Y.0020.000000T0000Z-230322T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, and Jal
147 PM CDT Tue Mar 21 2023 /1247 PM MDT Tue Mar 21 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeast New Mexico Plains and Eastern Culberson.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
178 
WWUS74 KMAF 220042
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
742 PM CDT Tue Mar 21 2023

NMZ027-TXZ270-271-221200-
/O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
742 PM CDT Tue Mar 21 2023 /642 PM MDT Tue Mar 21 2023/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
WEDNESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-221200-
/O.NEW.KMAF.WI.Y.0021.230322T1700Z-230323T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn
742 PM CDT Tue Mar 21 2023 /642 PM MDT Tue Mar 21 2023/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT
/6 PM MDT/ WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, and Eastern Culberson.

* WHEN...From noon CDT /11 AM MDT/ to 7 PM CDT /6 PM MDT/ 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
261 
WWUS74 KMAF 220757
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
257 AM CDT Wed Mar 22 2023

NMZ027-TXZ270-271-222100-
/O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
257 AM CDT Wed Mar 22 2023 /157 AM MDT Wed Mar 22 2023/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 9 PM CDT /8 PM MDT/ this evening.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-222100-
/O.CON.KMAF.WI.Y.0021.230322T1700Z-230323T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn
257 AM CDT Wed Mar 22 2023 /157 AM MDT Wed Mar 22 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, and Eastern Culberson.

* WHEN...From noon CDT /11 AM MDT/ today to 7 PM CDT /6 PM MDT/ 
  this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
664 
WWUS74 KMAF 221838
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
138 PM CDT Wed Mar 22 2023

NMZ027-TXZ270-271-231000-
/O.NEW.KMAF.HW.A.0018.230323T1500Z-230324T0600Z/
/O.CON.KMAF.HW.W.0015.000000T0000Z-230323T0200Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
138 PM CDT Wed Mar 22 2023 /1238 PM MDT Wed Mar 22 2023/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with
  gusts up to 65 mph. For the High Wind Watch, west winds 30 to 
  50 mph with gusts up to 75 mph possible.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...For the High Wind Warning, until 9 PM CDT /8 PM MDT/ 
  this evening. For the High Wind Watch, from Thursday morning 
  through late Thursday night.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-230000-
/O.CON.KMAF.WI.Y.0021.000000T0000Z-230323T0000Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, and Van Horn
138 PM CDT Wed Mar 22 2023 /1238 PM MDT Wed Mar 22 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, and Eastern Culberson.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Mar 20, 12:20 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 20, 12:20 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1220 AM CDT Mon Mar 20 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Monday night)
Issued at 219 PM CDT Sun Mar 19 2023

A rather quotidian forecast is in the works for the next 36 hours.
WV imagery shows zonal flow aloft over West Texas and Southeast New
Mexico.  Visible satellite portrays mostly sunny skies area-wide
except for the extreme south, where a cu field has developed over
what's left of the snow pack.  Insolation and return flow is
allowing highs to increase a few degrees over yesterday's...still
regrettably well-below normal.  Chisos Basin, still encased in snow,
will come in about 35F below normal this afternoon.

High clouds will increase late this afternoon and overnight, and
will combine with a 35+kt LLJ to keep lows 5-10F above last night's.
Hi-res models signal isolated rain showers in the Presidio Valley,
but grids remain dry otherwise.

Monday, leeside troughing on the Front Range will increase return
flow, fostering further temp recovery.  Unfortunately, ample cloud
cover will retard this process, and highs will remain below normal.

Monday night, a mountain wave will begin developing late over the
Guadalupes in advance of the next upper trough approaching the west
coast.  We'll issue a watch for this.  A 45+kt LLJ is forecast to
develop, bringing opulent Gulf moisture back into the area, keeping
overnight lows closer to normal, if not above.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 219 PM CDT Sun Mar 19 2023

The long term period is largely comprised of much warmer conditions
paired with several breezy to windy afternoons. A subtropical ridge
setting up over the Gulf of Mexico mid-week paired with troughing
across the western US sets up a fairly tight height gradient
overhead for the tail end of the week. Each afternoon through the
weekend sees breezy conditions, especially along and north of I-20.
High winds are possible Tuesday and again late Thursday across
Guadalupe Pass. Speeds look to be close enough to severe for Tuesday
so opted for a High Wind Watch for much of the day through Tuesday
evening. The upper trough progged to swing through Thursday into
Friday drags a Pacific front through, which may still spawn showers
with a few embedded rumbles of thunder for the far eastern zones
late Thursday. Outside of this, the remainder of the long term
remains dry.

With consistent downsloping surface flow through mid week,
temperatures will be quite warm Tuesday and especially Wednesday.
Deterministic NBM is below the 50th and even the 25th percentile in
some cases for high temps, so have nudged a bit higher than NBM for
Tuesday, Wednesday, and Thursday. Wednesday serves as the warmest
day with things cooling of some for Thursday and Friday behind the
Pacific front. Temperatures stay right around average into the
weekend.

-Munyan

&&

.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Sun Mar 19 2023

VFR conditions continue through the TAF period. Winds are
southerly with some gusts. These will largely end overnight
through the early morning. Winds increase during the afternoon
with gusts. Winds will be southerly at eastern terminals and
southwesterly at western terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               35  64  44  79 /   0   0   0   0
Carlsbad                 34  69  46  76 /  10  10   0   0
Dryden                   36  64  43  76 /  10   0   0   0
Fort Stockton            36  71  47  81 /   0   0   0   0
Guadalupe Pass           35  62  48  69 /  10  10   0   0
Hobbs                    31  66  42  74 /   0  10  10   0
Marfa                    27  64  36  73 /  10   0   0   0
Midland Intl Airport     34  65  43  78 /   0   0   0   0
Odessa                   35  66  43  78 /   0   0   0   0
Wink                     33  70  43  80 /   0  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from late Monday night through Tuesday evening
     for Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains.

NM...High Wind Watch from late Monday night through Tuesday evening
     for Guadalupe Mountains of Eddy County.

&&

SHORT TERM...44
LONG TERM....16
AVIATION...91
Hazardous weather outlook, Mar 19, 2:07 PM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
207 PM CDT Sun Mar 19 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-201915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
207 PM CDT Sun Mar 19 2023 /107 PM MDT Sun Mar 19 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A High Wind Watch is in effect for the Guadalupe and Delaware
Mountains early Tuesday morning through Tuesday evening.

High winds are possible Wednesday through Saturday, mainly in the
Guadalupe and Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 2:02 PM CDTWind AdvisoryMAFCulberson29 hr

Nearby

High Wind Warnings in Texas, 2023High Wind Warnings in New Mexico, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.